Citation: Hit Rocks. "My Withdrawal Symptoms: An Experience with Cannabis (exp12113)". Erowid.org. Jun 27, 2007. erowid.org/exp/12113
I'm a 15 year old kid and I've been smoking weed since last spring (about 9 months). Since the beginning of this school year I've been getting high every day, and in the last month or so it's been 2-3 times a day (it's late January now). I would smoke with my friends during school, after school, at home when my parents weren't around, pretty much anywhere I could.
I've always had a tendency towards psychological addictions and I'd say that I love weed so much that I am pretty strongly *psychologically* dependant on it. Anyway, 3 days ago a friend of mine dared me to quit so I did.
My first day of abstinence, I had an incredibly hard time getting to sleep and ended up getting to sleep at 5 am after lying in bed awake for 3 hours. I also slept very lightly that night after I did get to sleep.
The next day I woke up with a pretty bad sick to my stomach feeling and I really didn't want to eat hardly anything that day. The nausea lasted all day as well, and I had a mild headache. The next night the same thing happened. The night after that I decided to eat 4 extra strength Vicodin I found laying around to help me get to sleep (lol).
That brings me to this morning when I again woke up with nausea and I still don't want to eat anything.
It seems impossible that all of this could be happening out of coincidence (Iím not getting sick or anything). Even though I have always heard that pot isn't physically addictive and therefore doesn't cause withdrawal symptoms after quitting, that is obviously the only logical answer to why this is happening to me.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.